D.R. asks from Atlanta, GA on April 29, 2007
Has Anyone Taken the Diet Drig Adipex?
I was recently prescribed Adipex for weight loss and wanted to know if anyone else has used this medication and if it helped? Ive read that people have lost up to 30-60 pounds while on this, but wanted to see from real people if that was true and if they had side effects
C.B. answers from Atlanta on May 01, 2007
I believe Adipex is the brand name for phentermine, which I take. Just a few words of encouragement: the first few days might take some adjusting. Keep in touch with your doctor if you have concerns or questions.
You will CRAVE water (dry mouth) which is a good thing. When you stop drinking a high water intake, you will see the weight loss STOP.
In may take 3-4 weeks to notice any difference at first. But then the weight is GONE in the blink of an eye. (It's like it all disappears at once). This was true with me. And my sister-in-law started phentermine two months ago and was discouraged at first. I told her this same thing. And between weeks 5-9, she lost 25 pounds.
Phentermine also gives me energy, but without that "creepy crawly" feeling; the one when it feels like bugs are crawling over your head.
All in all, I really am pleased with phentermine. I wish you much luck with Adipex. Please email me directly if you have any other questions. And I can also put you in touch with my sis-in-law if you want.
(email at ____@____.com)
T.B. answers from Atlanta on April 30, 2007
Hi D.! I don't have any information on the drug,,, but would love to talk to you about your Caternig business.... Is that okay?
Your Pamepered Chef Consultant
L.W. answers from Atlanta on April 30, 2007
my experience is the same as some of the other responses. i took it for 3 months and lost 30 pounds. it made me loopy, anxious, extreme cotton mouth, and at times i couldn't sleep. i thought is was worth it for the results, at the time. i did not adopt a healthly eating and exercise plan so guess what....put all the weight back on within 6 months when i went off the meds.
now i have signed up with a nutritionist and it's the best thing i have ever done for myself. it's not a diet, it's a healthy lifestyle to get what i want and keep it. no dangerous drugs. no more wasting my money on every fad gimick i see or read about. well worth every penny. check it out...www.wellnessresourcesinc.com
A.H. answers from Atlanta on April 30, 2007
i have taken apidex before it really does work you have to drink alot of water i was on it for about 2 mnths and i lost 30 pnds . then i went on vaction and i stoped taken them . and once you do stop and do not main tane your diet you will gain all your weight back plus more . you will feel a little loopy at first but give it at least two weeks if you have any more question let me no .
O.V. answers from Albany on May 03, 2007
I am currently taking Adipex, but unlike some of the other response, I knew that I had to eat a healthy diet in order to keep the weight off after I stop taking it. I have only been on Adipex for two weeks now and I have already lost 5 pounds! I love it! Just like some of the other responses, I was told by my doctor that full results will take 4-6 weeks.
I find it hard sometimes though to eat anything at all. I just don't have an appetite. I try to eat as much fruits and veggies as I can. It is also important to take a good multi-vitamin everyday while taking it, so that you can be sure to get all of the nutrients that you need. Good luck!
G.D. answers from Savannah on April 30, 2007
I've taken Adipex. It was for a few months about two years ago. I really loved it, but didn't really change my eating habits. While I ate a lot less, I was still eating fast food and general junk. So needless to say, when I stopped taking it, the weight came right back on. Surprise surprise. I've now adopted a more healthy lifestyle- lots of veggies & whole grains, and I exercise at least five days a week. It's the only thing that's kept the weight off for me! While medications may help kick-start you, you really do need to make a lifestyle choice to live healthier, so that when you come off of the meds, you can maintain your weight easily.
Best of luck to you!
M. answers from Atlanta on April 30, 2007
I was going to Dr Smiths Weight Control and taking this and I had to stop. It was making me so moody, anxious, etc. My husband said it was like I was a ticking bomb and the littlest thing would make me crazy. I did lose 20 pounds in 2 1/2 months but I just didn't like how it made me feel. And I had terrible dry mouth and trouble sleeping if I took it too late. Good luck.